# SDR SIMA20170126005

- Difficulty date: January 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 32,776 hours, 28,395 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FWD LOWER YOKE IS CRACKED ON FWD SIDE.  REMOVED AND REPLACED THE ENGINE FWD LOWER YOKE IAW SRM 51-40-02 AND EM-54MR-386.
